| Model Number |
MMT-723LNAS |
| Medical Device Problem Codes |
Obstruction of Flow (2423); Battery Problem (2885); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/17/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported no delivery issue.Customer declined to troubleshoot.Customer did not provided blood glucose reading.The insulin pump will not be returned for analysis.